# SDR 9625766603

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Nr 4 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE HYDRAULIC FLUID IN THE NR 4 HYDRAULIC SYSTEM DECREASED.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  SECURED HYDRAULIC LINE ON NR 4 AIR DRIVEN PUMP AUTO PRESSURE CONTROL SWITCH.  OPERATIONAL CHECK GOOD.
